# SDR SWAA2022081628056

- Difficulty date: July 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.400 INCH . 2022-381241 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600 D SN 210138103 DUE DATE 11-APR-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138103 DUE DATE 11-APR-23;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA 22-155-02302 AND EA 22-155-02302-WIP1 SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA 22-155-02302 AND EA 22-155-02302-WIP1; RII. SEE INDIVIDUAL SIGN OFFS BELOW
